Alert archive / Wisconsin / Special Weather Statements in 2012
Special Weather Statement, NWS Duluth, MN
NWS Duluth, MN issued this special weather statement at Aug 9, 2012, 12:49 PM CDT for Washburn County, Wisconsin. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2012, 12:49 PM CDT (17:49 UTC)
- Expired
- Aug 9, 2012, 1:30 PM CDT
- In force
- 41 min
- Issued by
- NWS Duluth, MN
County Washburn County, WI
The radar
The Duluth radar (KDLH), 130 km from the middle of the area, began a volume at 17:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 5.8 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 921 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -74 m²/s²
- 0-3 km storm-relative helicity
- -25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
860
WWUS83 KDLH 091749
SPSDLH
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1249 PM CDT THU AUG 9 2012
WIZ007-008-091830-
SAWYER-WASHBURN-
1249 PM CDT THU AUG 9 2012
...STRONG THUNDERSTORM 10 MILES SOUTHWEST OF HAYWARD...
AT 1247 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SPRINGBROOK...MOVING SOUTH AT 25 MPH.
THIS STORM IS CAPABLE OF PRODUCING UP TO NICKEL SIZE HAIL...WIND
GUSTS UP TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF
HEAVY DOWNPOURS...
* THE THUNDERSTORM WILL BE NEAR...
STONE LAKE BY 110 PM...
EDGEWATER BY 125 PM...
BIRCHWOOD AND ANGUS BY 130 PM...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4563 9176 4566 9178 4597 9183 4602 9155
4566 9124 4562 9152
$$
TENTINGERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this special weather statement went out at Aug 9, 12:32 PM CDT, 17 minutes earlier.
Area forecast discussion, Aug 9, 12:32 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
1232 PM CDT THU AUG 9 2012
.AVIATION...18Z TAFS.
STRONG UPPER VORTEX DIVING THROUGH WESTERN LAKE SUPERIOR INTO NW
WI ATTM IS GENERATING SHOWERS AND THUNDERSTORMS. HAVE VCSH/VCTS AT
ALL TERMINALS THROUGH 21Z-00Z. CU FIELD ASSOCIATED WITH THE
VORTEX/DIURNAL HEATING WILL DISSIPATE NEAR SUNSET LEAVING A MOSTLY
CLEAR TO CLEAR SKY. VFR ANTICIPATED EXCEPT IN THE VCNTY OF TSRA
WHERE MVFR CIGS...LIGHTNING AND BRIEF HEAVY RAINS WILL OCCUR.
&&
.PREV DISCUSSION... /ISSUED 643 AM CDT THU AUG 9 2012/
AVIATION...12Z TAF ISSUANCE...
POTENT SHORT WAVE TROF LOCATED ALONG THE MINNESOTA/ONTARIO BORDER
EARLY THIS MORNING WILL MOVE RAPIDLY SOUTHEASTWARD ACROSS THE
REGION TODAY..REACHING CENTRAL WISCONSIN THIS EVENING. THIS SYSTEM
WILL BRING SCATTERED SHOWERS AND A FEW TSTMS TO THE
KHIB/KDLH/KHYR TAF SITES TODAY. CHANCES ALSO EXIST AT KINL AND
KBRD..BUT RISK DOES NOT APPEAR AS HIGH AS THE OTHER THREE SITES.
5-8 HOUR PERIOD OF GUSTY NE/E WINDS ALSO EXPECTED THIS AFTERNOON
AND EVENING IN IMMEDIATE WAKE OF THE DISTURBANCE..MOST PRONOUNCED
AT KDLH WITH FETCH OFF LAKE SUPERIOR. CLOUDS/WINDS DIMINISH
TONIGHT ALONG WITH AN END TO PRECIP CHANCES. WINDS ARE EXPECTED TO
REMAIN IN THE 4-8 KT RANGE MOST OF TONIGHT..ACTING TO LIMIT FOG
POTENTIAL FRIDAY MORNING.
PREV DISCUSSION... /ISSUED 328 AM CDT THU AUG 9 2012/
SHORT TERM...TODAY THROUGH FRIDAY...
A POTENT SHORTWAVE IN SOUTHWESTERN ONTARIO WILL DIVE INTO THE
NORTHLAND THIS MORNING AND THEN MOVE SOUTH OF THE FA THIS
AFTERNOON. THE SHORTWAVE AND ITS ACCOMPANYING BACKDOOR COLD FRONT
WILL CONTINUE TO BRING SHOWERS TO PARTS OF THE FA...AT LEAST
THROUGH THIS MORNING. THE SOUTHEASTERN FA HAS THE BEST CHANCE OF
PCPN TODAY. INSTABILITY WILL CONTINUE TO BE RELATIVELY WEAK...BUT
THERE MAY BE SOME ISOLATED LIGHTNING WITH THE SHOWERS. DUE TO THE
LIGHT WINDS AND VERY LOW DEW POINT DEPRESSIONS EARLY THIS
MORNING...THERE WILL BE SOME FOG ACROSS THE NORTHLAND...BUT THEN
SHOULD DISSIPATE BY LATE THIS MORNING WHEN THE TEMPERATURES
INCREASE A BIT AND THE WINDS INCREASE. EXPECT INCREASING NORTHEAST
WINDS TODAY IN THE WAKE OF THE COLD FRONT. THE WINDS WILL BE
STRONGEST OVER LAKE SUPERIOR AND THE TWIN PORTS AREA. THE LOCAL
WRF IS INDICATING MUCH STRONGER WINDS...BUT IT IS SO MUCH HIGHER
THAN THE OTHER GUIDANCE THAT IT SEEMED LIKE A GOOD IDEA TO BLEND
IN A HEAVY WEIGHT TO OTHER GUIDANCE. THIS COLD FRONT WILL USHER IN
COOL 850 HPA TEMPERATURES AROUND 8 TO 10 DEGREES CELSIUS...THE
COMBINATION OF THE CLOUD COVER AND WINDS OFF THE LAKE SHOULD KEEP
HIGH TEMPERATURES COOLER THAN NORMAL TODAY. HIGHS ACROSS THE
NORTHLAND SHOULD BE IN THE 60S DESPITE SOME LATE DAY
SUNSHINE...AND FOR COMPARISON...DULUTH HAS NOT SEEN HIGHS IN THE
60S SINCE MID JUNE.
HIGH PRESSURE WILL BEGIN TO MOVE INTO THE NORTHLAND TONIGHT AND
DOMINATE THE WEATHER FRIDAY. THE CLEAR SKIES AND LIGHT WINDS
TONIGHT WILL ALLOW TEMPERATURES TO DROP INTO THE 40S IN AREAS.
WOULD NOT BE SURPRISED BY AN ISOLATED LOW TEMPERATURE IN THE UPPER
30S ACROSS NORTHERN MINNESOTA. THANKS TO THE SUNSHINE ON
FRIDAY...HIGHS SHOULD BE NEAR BEAUTIFUL NORMALS IN THE 70S.
LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY...
MODEL GUIDANCE IS IN FAIRLY GOOD AGREEMENT INTO LATE THIS
WEEKEND..WITH STILL SOME DECENT MODEL SPREAD CONCERNING SYSTEMS
RIDING ACROSS THE NORTHERN PLAINS DURING THE MID TO LATE PART OF
NEXT WEEK.
THE EXTENDED PERIOD SHOULD BEGIN RATHER TRANQUIL WITH A SHORT
PERIOD OF LOW LEVEL RIDGING OVERHEAD FRIDAY NIGHT/SATURDAY. A
FAST MOVING LOW-AMPLITUDE IMPULSE WILL SLIDE EASTWARD FROM THE
DAKOTAS BRINGING AT LEAST SMALL CHANCES FOR SHOWERS/ISOLATED
TSTMS SATURDAY NIGHT INTO SUNDAY. INCREASING SPREAD IN TIMING
AND STRENGTH OF MODEL SOLUTIONS THEREAFTER LENDS LESS CONFIDENCE
ON DETAILS FOR THE REMAINDER OF THE EXTENDED PERIOD. THERE SEEMS
TO BE AT LEAST SMALL CHANCES FOR SHOWERS/TSTMS MON/TUE/WED..BUT
BEST CHANCES FOR PRECIP WILL BE TIED TO THE TIMING ON THE NEXT
SIGNIFICANT UPSTREAM WAVE SOMETIME LATE WED-LATE THUR DEPENDING ON
WHICH MODEL YOU LOOK AT. WE OPTED TO KEEP THE GREATEST CHANCE FOR
PRECIP WED NITE/THUR FOR THIS FORECAST ISSUANCE..FAVORING A
SLIGHTLY SLOWER TIMING.
MARINE...TODAY/TONIGHT
A RATHER SHORT-LIVED BUT STRONG SURGE OF NORTHEAST/EAST WINDS IS
EXPECTED TODAY AND INTO THIS EVENING AS STRONG SHORT WAVE TROF
DROPS SOUTHWARD ACROSS WESTERN LAKE SUPERIOR THIS MORNING.
DESPITE VERY WARM LK SUPERIOR SURFACE TEMPS..EAST WINDS FROM 15-25
KT SHOULD BE SUFFICIENT FOR 3-5 FT WAVES AND PERHAPS EVEN A BIT
HIGHER FROM MIDDAY INTO THIS EVENING. CUMULATIVE WAVE ACTION ON
THE BEACHES OF MN/WI POINTS AND OTHER SANDY BEACHES EASTWARD ALONG
THE SOUTH SHORE SHOULD LEAD TO A HIGH RISK OF STRONG RIP CURRENTS
FROM LATE THIS MORNING THROUGH THIS EVENING..AND SURF ZONE
FORECAST/HWO WILL HIGHLIGHT THIS ENHANCED DANGER TODAY.
&&
.POINT TEMPS/POPS...
DLH 50 72 51 75 / 10 10 0 0
INL 46 76 50 79 / 0 0 0 0
BRD 51 75 52 78 / 0 0 0 0
HYR 50 75 47 77 / 10 10 0 0
ASX 55 72 50 73 / 10 10 0 0
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
LS...SMALL CRAFT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR LSZ121-
140>148.
&&
AVIATION...GSFHazardous weather outlook, Aug 9, 5:05 AM CDT, 7 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 505 AM CDT THU AUG 9 2012 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-101200- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 505 AM CDT THU AUG 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS THE NORTHLAND TODAY. SEVERE WEATHER IS NOT EXPECTED. THERE IS A HIGH RISK OF RIP CURRENTS FOR THE BEACHES OF DULUTH AND SUPERIOR TODAY DUE TO THE STRONG NORTHEAST WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE ACROSS THE NORTHLAND SATURDAY NIGHT THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LSZ121-140>148-101200- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 505 AM CDT THU AUG 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE THROUGH THIS AFTERNOON. THE COMBINATION OF STRONG NORTHEAST WINDS AND HIGH WAVES WILL RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT IN THE NEAR SHORE WATERS OF WESTERN LAKE SUPERIOR THIS MORNING THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE SATURDAY NIGHT THROUGH WEDNESDAY. GROCHOCINSKI MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Local storm report, Aug 9, 11:22 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1122 AM CDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 AM WATER SPOUT 5 ESE DULUTH 46.76N 92.02W
08/09/2012 LSZ145 MN FIRE DEPT/RESCUE
WATER SPOUT WAS SPOTTED 2 MILES OFF OF PARK POINT AND WAS
MOVING SSW TOWARDS PARK POINT. THE WATER SPOUT DISSIPATED
BY APPROX. 1110 AM BEFORE REACHING LAND.
&&
SGOHDESpecial weather statement, Aug 9, 11:32 AM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1132 AM CDT THU AUG 9 2012
MNZ037-WIZ001-091700-
CARLTON/SOUTH ST. LOUIS-DOUGLAS-
1132 AM CDT THU AUG 9 2012
...THUNDERSTORM MOVING INTO CITY OF SUPERIOR...
AT 1129 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SUPERIOR...MOVING SOUTHWEST AT 15 MPH.
THIS STORM HAD A HISTORY OF WATER SPOUTS OVER LAKE SUPERIOR AND IS
CAPABLE OF PRODUCING FUNNEL CLOUDS NEAR THE IMMEDIATE
SHORELINE...PEA SIZE HAIL...WIND GUSTS UP TO 30 MPH...AND BRIEF
MODERATE DOWNPOURS...
* THE THUNDERSTORM WILL BE NEAR...
SOUTH RANGE BY 1150 AM...
OLIVER BY NOON...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
LAT...LON 4658 9228 4674 9208 4672 9201 4669 9196
4670 9194 4669 9189 4650 9202
TENTINGERSpecial weather statement, Aug 9, 11:59 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 1159 AM CDT THU AUG 9 2012 MNZ019-037-091715- CARLTON/SOUTH ST. LOUIS-CENTRAL ST. LOUIS- 1159 AM CDT THU AUG 9 2012 ...STRONG THUNDERSTORM DEVELOPING 10 MILES NORTH OF ISLAND LAKE... AT 1156 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A RAPIDLY DEVELOPING THUNDERSTORM 8 MILES NORTH OF BOULDER LAKE... MOVING SOUTHWEST AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND GUSTS UP TO 30 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS... * THE THUNDERSTORM WILL BE NEAR... SHAW BY 1215 PM... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4690 9204 4698 9257 4731 9223 4720 9197 TENTINGER
Special weather statement, Aug 9, 12:10 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 1210 PM CDT THU AUG 9 2012 WIZ008-091745- SAWYER- 1210 PM CDT THU AUG 9 2012 ...STRONG THUNDERSTORM 5 MILES NORTHEAST OF HAYWARD... AT 1206 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES NORTHEAST OF NELSON LAKE...MOVING SOUTH AT 15 MPH. THIS STORM IS CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND GUSTS UP TO 30 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS... * THE THUNDERSTORM WILL BE NEAR... HAYWARD BY 1230 PM... LITTLE ROUND LAKE AND CHIEF LAKE BY 1245 PM... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4592 9112 4587 9150 4614 9152 4616 9128 TENTINGER
Special weather statement, Aug 9, 12:18 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 1218 PM CDT THU AUG 9 2012 MNZ019-037-091800- CARLTON/SOUTH ST. LOUIS-CENTRAL ST. LOUIS- 1218 PM CDT THU AUG 9 2012 ...STRONG THUNDERSTORM JUST NORTH OF ISLAND LAKE... AT 1215 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR BOULDER LAKE...MOVING SOUTHWEST AT 20 MPH. THIS STORM IS CAPABLE OF PRODUCING UP TO PENNY SIZE HAIL...WIND GUSTS UP TO 30 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS... * THE THUNDERSTORM WILL BE NEAR... FREDENBERG BY 1235 PM... TAFT BY 1240 PM... TWIG AND INDEPENDENCE BY 1255 PM... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4682 9218 4691 9259 4718 9231 4710 9208 TENTINGER
Special weather statement, Aug 9, 12:49 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1249 PM CDT THU AUG 9 2012
WIZ007-008-091830-
SAWYER-WASHBURN-
1249 PM CDT THU AUG 9 2012
...STRONG THUNDERSTORM 10 MILES SOUTHWEST OF HAYWARD...
AT 1247 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SPRINGBROOK...MOVING SOUTH AT 25 MPH.
THIS STORM IS CAPABLE OF PRODUCING UP TO NICKEL SIZE HAIL...WIND
GUSTS UP TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF
HEAVY DOWNPOURS...
* THE THUNDERSTORM WILL BE NEAR...
STONE LAKE BY 110 PM...
EDGEWATER BY 125 PM...
BIRCHWOOD AND ANGUS BY 130 PM...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4563 9176 4566 9178 4597 9183 4602 9155
4566 9124 4562 9152
TENTINGERThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 9:38 PM CDT | Special Weather Statement | DLH | Lake | 37 min |
| Aug 9, 11:12 AM CDT | Special Marine Warning | DLH | 23 min | |
| Aug 9, 11:59 AM CDT | Special Weather Statement | DLH | 16 min | |
| Aug 9, 12:18 PM CDT | Special Weather Statement | DLH | Carlton | 42 min |
| Aug 9, 11:32 AM CDT | Special Weather Statement | DLH | Douglas | 28 min |
| Aug 9, 12:10 PM CDT | Special Weather Statement | DLH | Sawyer | 35 min |
| Aug 9, 1:04 PM CDT | Special Weather Statement | DLH | Sawyer | 41 min |
| Aug 9, 1:14 PM CDT | Special Weather Statement | DLH | Washburn | 46 min |
Nearby
Special Weather Statements in Wisconsin, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.